# SDR AALA20071809

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Part serial: 1759
- Condition: Low Pressure
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA  - FORWARD GALLEY DOOR SLIDE PRESSURE OUT OF RANGE.  REPLACED FORWARD GALLEY DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
